MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LEAVE ACTIVE PFC CVD 15MM SZ5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LEAVE ACTIVE PFC CVD 15MM SZ5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 864160
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 05/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of pfc tkjr; (b)(6) hospital, "(b)(6)" 2018.Primary implant year 2005.Revision of (r) tkjr due to osteolysis surrounding the joint.¿everywhere¿ (as per surgeon).Jnj representatives - (b)(6) were present for the case.All pfc implants removed and attune revision performed.Male patient id: (b)(6).Impacted product: unknown jrn: pfc cruciform keel tray size 5 fb / lot # unknown, unknown jrn: pfc cr femur ? size / lot # unknown, unknown jrn: pfc cr fb insert size 5 / lot # unknown.
 
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned device revealed damage, scratching and pitting.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
LEAVE ACTIVE PFC CVD 15MM SZ5
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7637378
Report Number1818910-2018-63155
Device Sequence Number19381796
Product Code JWH
UDI-Device Identifier10603295063582
UDI-Public10603295063582
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K884796
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number864160
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2018
Initial Date Received by Manufacturer 05/31/2018
Supplement Date Received by Manufacturer10/03/2018
11/27/2018
Initial Report FDA Received Date06/26/2018
Supplement Report FDA Received Date10/04/2018
12/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR